MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705212
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
Broken pin found in return loan set from customer.
 
Event or Problem Description
Broken pin found in return loan set from customer.
 
Additional Manufacturer Narrative
The reported event that cannulated screwdriver fixos t30, large ao fitting was alleged of 'instrument breakage identified out of surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device not received.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Broken pin found in return loan set from customer.

Brand Name
CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7635279
Report Number0008031020-2018-00480
Device Sequence Number1556058
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public07613252708469
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705212
Device Lot Number00219L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;